# SDR WGEA200800005

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N152DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000071
- Aircraft time: 35 hours, 32 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 1008555
- Part serial: 745432
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 35 hours, 32 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR SPEED DISAGREE CAS MESSAGE AT 80 KTS.  15 KTS SPLIT, CAPTAIN SIDE FASTER.  REMOVED AND REPLACED NR 1 ADC IAW EA500 MM 34-10-15, 34-10-00, OPS CHECK GOOD.
